# SDR SWAA2023061248289

- Difficulty date: May 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED FWD POSITION BS907 TO BS 947.5 BETWEEN S-25R TO S-27R AFT CARGO COMPARTMENT 2023-311309<[01] REPLACED ANGLE - SUPPORT LOCATED FWD POSITION BS907 TO BS 947.5 BETWEEN S-25R TO S-27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 SRM 51-40-02 AND DRAWING # 147A7221 SHEET 24 EV: -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE - SUPPORT LOCATED FWD POSITION BS907 TO BS 947.5 BETWEEN S-25R TO S-27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 SRM 51-40-02 AND DRAWING # 147A7221 SHEET 24 EV: -. SEE INDIVIDUAL SIGN OFF BELOW.
